| Model Number |
GM-324 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter during a veterinary procedure, when withdrawing from the retainer and preparing for suturing, the thread broke.There were four sutures used and had the same issue.A new suture was used to resolve the issue.
Additional Manufacturer Narrative
D10 concomitant products: gm-324, gm-324 biosyn 3-0 vio 75cm cv25 x36 (lot#:d5b3264y), gm-324, gm-324 biosyn 3-0 vio 75cm cv25 x36 (lot#:d5b3264y), gm-324, gm-324 biosyn 3-0 vio 75cm cv25 x36 (lot#:d5b3264y) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.Three devices were available for evaluation.Visual inspection noted three sutures on the returned product, though the needles were not included.The sutures were broken, with lengths measuring 21 1/2 inches, 21 inches, and 25 1/8 inches.It was reported that when withdrawing from the retainer and preparing for suturing, the thread broke.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.